# SDR 96ZZZX2895

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5NA
- Make and model: Gulstm G159
- Aircraft serial: 125
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: MS27433300
- Condition: Failed
- Location: Apu
- Component: Alliedcontrl, 36100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START.  FOUND RELAY BURNED.  REPLACED RELAY AND SHORT SECTION OF BATTERY LEAD WIRE, APU WORKS.
